# SDR UALA2012021400878

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 45,002 hours, 11,698 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Burned
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR IN THE COCKPIT AND CABIN.  RAN QRH AND ODOR DISSIPATED.  FOUND LEFT RECIRCULATION FAN CIRCUIT BREAKER OPEN, VERIFIED LEFT RECIRCULATION FAN SMELLED BURNED.  ACTIVATED ALL DEPOWERED SYSTEMS EXCEPT LEFT RECIRCULATION FAN AND THE ODOR DID NOT RETURN.  RAN BOTH PACKS AND ALL GALLEY SYSTEMS, NO ODOR.  REPLACED RT RECIRCULATION FAN.  OPS CHECKED GOOD PER MM.
